Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Expansion problems associated with a system of integral equations


Author: William T. Reid
Journal: Trans. Amer. Math. Soc. 33 (1931), 475-485
MSC: Primary 45P05; Secondary 45A05, 47A70, 47G10
MathSciNet review: 1501601
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45P05, 45A05, 47A70, 47G10

Retrieve articles in all journals with MSC: 45P05, 45A05, 47A70, 47G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501601-0
PII: S 0002-9947(1931)1501601-0
Article copyright: © Copyright 1931 American Mathematical Society